# SDR DALA2025061604512

- Difficulty date: June 16, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 45,708 hours, 32,017 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Thermocouple
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 9557 -ATB- PERFORMED AN AIR TURN BACK TO ATL DUE TO RIGHT ENGINE SYSTEM FAIL MESSAGE JUST AFTER TAKEOFF. CORRECTIVE ACTION: DURING INSPECTION OF RIGHT ENGINE TGT THERMOCOUPLE PROBES, FOUND TCC COOLING TUBE LINE BLOWN OUT AND MISSING HARDWARE. REPLACED COOLING TUBE AND HARDWARE. (LP 6976664, 1024228)
